Does Paxil (paroxetine) side effect effects you sexually ability to perfom in the bed and how could you reverse the effects?
It can. I agree with the other doctors. However, I would be careful about switching your medication, because it depends what it is being used for. Wellbutrin is not known to cause this problem; viibryd (vilazodone hydrochloride) is another good option. The literature suggests that meds like viagra can help both men and women with anorgasmia. You should talk to your doc first, because wellbutrin can make other things worse.
1)Yes 2)Stop taking. Paxil, (paroxetine) like other selective serotonin reuptake inhibitors (ssris), can cause anorgasmia. In others, it can make it difficult to reach orgasm. The only way to reverse it is to stop taking it (under your prescribing physician's supervision, of course), substituting another medication if necessary. You might do better w/another ssri or try wellbutrin, considered to have least sexual side effects.
Sometimes. Paxil (paroxetine) is a very good antidepressant and anti-anxiety medication. Unfortunately, it does have a significant incidence of sexual side effects including decreased libido, impotence, and anorgasmia.
Sexual side effects. You can not take reverse the side effects and if side effects are severe and affecting quality of life then you have to talk to your treating physician and change the medicine.
No One Likes This. Sexual side effects from Paxil (paroxetine) and other ssri medications are unfortunate. The best way to stop the side effect is to stop the medication. There are a number of "tricks" that I have seen other clinicians try such as adding an additional antidepressant, or holding a dose prior to sexual activity, but none of these has proven to be truely effective. One must discuss this issue with their md.
Talk to your doctor. There are a lot of ways to address sexual side effects, depending on what they are. The most important thing is to talk to your doctor. They might give you another medicine, or an alternative medicine, or change your dosing strategy.
No. You may be thinking of Wellburtrin (bupropion). Trazadone can cause an erection in a male that doesn't go down and cause the loss of the penis if continued. It has happened to one of my patients every ten years since Desyrel came on the market about 35 years ago, but none had the serious effect. I've had success with the combination of 10 mg. Paxil (paroxetine) and 150 mg of Wellbutrin.
Talk to your doctor. You will have to discuss this with your doctor. Reversing sexual dysfunction associated with Paxil may require a reduction in your Paxil dose. I have prescribed Wellbutrin XL 150mg along with SSRI 's. Some cases require cessation of the SSRI. Augmentation with Buspar (buspirone) may help. Hope this helps.
ED / R/O. LOW T. Paxil (paroxetine) at does above 20mg may decreSe libido. You should get a full exam and lab check, especially free and total testosterone, you may be going through male menopause (ANDROPAUSE). If it is due to the Paxil (paroxetine) you can taper down or transistion to CYMBALTA which has less side effects. Also I recommend the Anxiety& Phobia Workbook for great overview of treatment strategies.
Haw adding wellbutrin to paxil (paroxetine) well help sexual side effect what well do well help The body or The brain explain for me pleas?
Helps the biology. Sexual problems often occur with conditions for which paroxetene (Paxil) is prescribed. But they are not uncommon as side effects. In that case, they are a result of the bological action on the brain of paroxetene. Buproprion (Wellbutrin) has biologic effects on the brain which can reverse those particular effects of paroxetene.